Translator Disclaimer
2012 LEVITIN-POLYAK WELL-POSEDNESS FOR GENERALIZED QUASI-VARIATIONAL INCLUSION AND DISCLUSION PROBLEMS AND OPTIMIZATION PROBLEMS WITH CONSTRAINTS
San-Hua Wang, Nan-Jing Huang
Taiwanese J. Math. 16(1): 237-257 (2012). DOI: 10.11650/twjm/1500406539

Abstract

In this paper, Levitin-Polyak well-posedness for generalized quasi-variational inclusion and disclusion problems are introduced and studied. Necessary and sufficient conditions for Levitin-Polyak well-posedness of these problems are proved. Moreover, Levitin-Polyak well-posedness for optimization problems with generalized quasi-variational inclusion problems, generalized quasi-variational disclusion problems and scalar generalized quasi-equilibrium problems as constraints are also given under some suitable conditions.

Citation

Download Citation

San-Hua Wang. Nan-Jing Huang. "LEVITIN-POLYAK WELL-POSEDNESS FOR GENERALIZED QUASI-VARIATIONAL INCLUSION AND DISCLUSION PROBLEMS AND OPTIMIZATION PROBLEMS WITH CONSTRAINTS." Taiwanese J. Math. 16 (1) 237 - 257, 2012. https://doi.org/10.11650/twjm/1500406539

Information

Published: 2012
First available in Project Euclid: 18 July 2017

zbMATH: 1238.49043
MathSciNet: MR2887863
Digital Object Identifier: 10.11650/twjm/1500406539

Subjects:
Primary: 49J27, 49J40

Rights: Copyright © 2012 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.16 • No. 1 • 2012
Back to Top